Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Uterus removed due to fibroids. Bloated stomach, pain in the waist. Reason?

im 52 yrs old female & i have a surgery last august 12, 2011 they remove my uterus bcause of the fibroids, i still have my ovary they told me that they in good condition, but after i noticed that my stomach is bloated even i dnt eat much & i feel something on my right side near to my bellybuttons especially when i bend & i feel pain on my waist at the back
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am glad you are giving me a good history here. However, you would need to have an ultrasound scan of your abdomen to find out what the actual reason for your problem is. I think that you will benefit from visiting with a gynecologist after you visit a local doctor when you get your ultrasound done. I hope this helps.

Take care and have a lovely day !
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor